Supplement Side Effects?

Home The Candida Forum Candida Questions Supplement Side Effects?

This topic contains 0 replies, has 1 voice, and was last updated by  Shar 10 months, 1 week ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #175807

    Shar
    Participant
    Topics: 1
    Replies: 0

    Hi everyone,

    I started taking the Milk Thistle and Molybdenum liver supplements a few days ago – I am in phase 2 of the diet/plan. My bowel movements have been very healthy so I know they are helping my liver. However, I have noticed a lot of side effects, namely dehydration, fatigue, inability to sleep, grogginess, and a very elevated heart rate.

    I tried one day without the supplements and it helped a lot, but I don’t know if doing that continuously will mess up the program.

    Does anyone have experience with side effects for these specific or other liver supplements? And any thoughts on how the treatment is impacted if I lay off the supplements and keep following the diet?

    Thanks!

    Shahryar

Viewing 1 post (of 1 total)

The topic ‘Supplement Side Effects?’ is closed to new replies.